# SDR CA961021009

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 200498005
- Condition: Intermittent
- Location: Mlg
- Part time: 7,198 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN LANDING GEAR WILL NOT LOCK DOWN WHEN SELECTED. CYCLED SEVERAL TIMES, ALTERNATE MEANS ATTEMPTED, FLY BY CARRIED OUT TO VERIFY GEAR DOWN AND LANDED WITHOUT INCIDENT. GEAR WAS NOT LOCKED DOWN AND PIN WAS HALFWAY OBSTRUCTED. PULLED SIDE STAYS DOWN INTO LOCKED POSITION AND INSERTED PIN. AIRCRAFT RETURNED WITH GEAR PINNED DOWN. DOWNLOCK ACTUATOR REPLACED.
